Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 45, NWS Norman, OK

May 21, 20195 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 21, 2019, 1:00 AM CDT for 5 counties in Oklahoma. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 1:00 AM CDT (06:00 UTC)
Expired
May 21, 2019, 5:00 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 42 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 1:36 AM CDTFLASH FLOOD2 Nne Mustang, OKSEVERAL INCHES OF WATER FLOWING OVER THE ROAD AT SW 44TH AND SARAH ROAD.
May 21, 1:39 AM CDTFLASH FLOOD1 Ene Warwick, OKWATER AND DEBRIS ON ROADWAY AT HIGHWAY 66. THE HIGHWAY WAS CLOSED BY ODOT.
May 21, 3:34 AM CDTFLASH FLOOD6 W Kendrick, OKHIGHWAY 18 CLOSED AT 840 ROAD. BRIDGE COMPLETELY UNDERWATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3095 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
10.8
Supercell composite
43.6

Open this sounding in Storm Lab

The text

As transmitted.

992 
WGUS54 KOUN 210600
FFWOUN
OKC017-081-083-109-119-211000-
/O.NEW.KOUN.FF.W.0045.190521T0600Z-190521T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
100 AM CDT Tue May 21 2019

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northern Oklahoma County in central Oklahoma...
  Lincoln County in central Oklahoma...
  Southeastern Payne County in central Oklahoma...
  Southeastern Logan County in central Oklahoma...
  Southeastern Canadian County in central Oklahoma...

* Until 500 AM CDT.
  
* At 100 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to two inches of rain has 
  already fallen. Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Northwestern Oklahoma City, Edmond, Guthrie, Cushing, Chandler,
  Yukon, Bethany, Mustang, Warr Acres, The Village, Piedmont, Nichols
  Hills, Perkins, Jones, Stroud, Langston, Union City, Yale, Luther
  and Davenport.

Additional rainfall amounts of up to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3624 9682 3616 9682 3616 9662 3561 9662
      3547 9714 3567 9713 3544 9767 3534 9768
      3535 9786 3536 9786 3535 9791 3538 9794
      3536 9795 3536 9801 3602 9734 3603 9692
      3625 9689

$$

BRB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 12:56 AM CDT, 4 minutes earlier.

Area forecast discussion, May 21, 12:56 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1256 AM CDT Tue May 21 2019

.DISCUSSION...
06Z Aviation forecast discussion below.

&&

.AVIATION...

SHRAs and TSTMs continue to impact a majority of the TAF sites
over the next couple hours. These storms are expected to form into
a squall line and move eastward through central Oklahoma between
8Z-9Z. After the remnants of the showers exit the area between 12Z-
15Z, VFR conditions are expected to gradually return with gusty
southwest surface winds.

Zwink

&&

.PREV DISCUSSION... /issued Issued by National Weather Service Austin/San Antonio TX/

DISCUSSION...
00Z Aviation forecast discussion below.

AVIATION...
Convectively modified surface boundary was south of a PNC-CSM
line at 00Z. Numerous SHRAs and TSTMs ongoing along and north of
the boundary, and will continue impacting PNC and CSM over the
next couple of hours. The boundary may continue slightly southward
into the OKC metro area through the early evening, before slowing
and potentially moving back to the north as the low level jet
increases. This could allow for TSTMs to impact OKC 02Z-06Z.\
The environmental conditions are very favorable for all modes of
severe storms near and south of the boundary, with wind gusts in
excess of 50kts and large hail possible. CSM recently reported a
67kt wind gust.

A second wave of severe thunderstorms initiating through the evening
across Northwest Texas and the Texas Panhandle will move eastward
overnight. These storms are expected to form into a squall line,
impacting terminals from west to east 06Z-10Z. SHRAs and TSTMs are
forecast to exit east of the terminals roughly between 10Z-14Z.

Runyen/Pashos

PREV DISCUSSION...
/issued by National Weather Service Norman 244 PM CDT Mon May 20
2019/

Widespread and significant severe weather is beginning across the
forecast area. These storms are working with an environment of
high shear and high instability which will promote the initation
and maintenance of long lived supercells. Extremely large hail,
damaging wind, and tornadoes are expected with these supercells.
In addition these threats and with precipitable water that is in
the 75th percentile, heavy rainfall and widespread flooding is
also anticipated.

A second wave of supercells and severe thunderstorms are expected to
initiate later this evening over northwest Texas and the Texas
panhandle and move eastward. As these move into Oklahoma and Western
North Texas, the storms are expected to undergo upscale development
and form a squall line. Large hail, damaging winds, and flooding
rainfall are expected with this line of storms. Due to the high
shear and the enhancement from the lower level jet, QLCS tornadoes
are possible with this squall line.

Storms are expected to exit the area Tuesday morning, with a
reprieve until Wednesday. Enhanced lower level moisture advection
along with the movement of a strong upper level cyclone into the
Arizona/Utah will result in a chance of precipitation in central
and northwest Oklahoma throughout the next of the week.

Zwink

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  59  81  69 /  30   0  20  10
Hobart OK         75  56  83  68 /   0   0  20  20
Wichita Falls TX  78  61  86  71 /  10   0  20  10
Gage OK           74  51  83  64 /  10   0  10  40
Ponca City OK     74  59  82  69 /  60   0  20  20
Durant OK         77  62  84  71 /  70   0  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ004>048-050>052.

TX...Flood Watch through this afternoon for TXZ083>090.

&&

23/23/50
Hazardous weather outlook, May 20, 7:51 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
751 PM CDT Mon May 20 2019

OKZ004>048-050>052-TXZ083>090-220100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
751 PM CDT Mon May 20 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Large hail up to the size of golf balls, damaging wind gusts up to
80 mph, and tornadoes will remain possible tonight. The greatest
risk for tornadoes will be along and just west of I-44 from
central and southwest Oklahoma, to western north Texas until 2
AM. Late tonight, a line of thunderstorms with a continued threat
of damaging winds and tornadoes will move through the entire area.

.Flooding and Heavy Rainfall...
Life threatening flooding and flash flooding remains likely
through the overnight hours. The risk will be particularly high
across central and north central Oklahoma where some areas will
receive more than 5 inches of rainfall. A flood watch remains in
effect until Tuesday afternoon.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the entire area should prepare for severe weather operations
through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
After Tuesday, thunderstorms remain in the
forecast into the weekend with a continued risk for severe
thunderstorms, especially on Thursday.

.Flooding and Heavy Rainfall...
After Tuesday, the risk for heavy rainfall and flooding will
continue with periods of showers and thunderstorms expected
through the end of the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 20, 10:59 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1059 PM CDT Mon May 20 2019

OKZ034>036-210430-
Kiowa OK-Greer OK-Jackson OK-
1059 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...eastern
Greer and northwestern Jackson Counties Until 1130 PM CDT...

AT 1057 PM CDT, a strong thunderstorm was located 6 miles northeast
of Duke, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3512 9937 3512 9934 3492 9902 3458 9964
      3465 9967 3474 9967
TIME...MOT...LOC 0357Z 217DEG 38KT 3474 9951

30
Special weather statement, May 20, 11:29 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1129 PM CDT Mon May 20 2019

OKZ024-025-027>029-210500-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-
1129 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady...western
Oklahoma...southeastern Canadian...Cleveland and McClain Counties
Until midnight CDT...

AT 1127 PM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Union City to near Bradley, moving northeast at
40 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

LAT...LON 3495 9715 3485 9770 3543 9795 3573 9747
TIME...MOT...LOC 0427Z 243DEG 34KT 3541 9789 3490 9767

MAD
Local storm report, May 20, 11:52 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             2 SSW BRIDGE CREEK      35.21N 97.73W
05/20/2019  M0.75 INCH       GRADY              OK   TRAINED SPOTTER

            0.5 TO 0.75 INCH DIAMETER HAIL REPORTED VIA SPOTTER
            NETWORK.

&&

BRB
Local storm report, May 21, 12:11 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             5 SSE NORMAN            35.15N 97.39W
05/21/2019  E1.00 INCH       CLEVELAND          OK   PUBLIC

            MPING REPORT

&&

ZWINK
Local storm report, May 21, 12:14 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1214 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     FLASH FLOOD      CUSHING                 35.98N 96.76W
05/21/2019                   PAYNE              OK   EMERGENCY MNGR

            SOME STREETS BARRICADED DUE TO FLOODING. WATER IN A FEW
            HOUSES.

&&

BRB
Special weather statement, May 21, 12:51 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1251 AM CDT Tue May 21 2019

TXZ083>085-087-088-210615-
Foard TX-Knox TX-Wilbarger TX-Baylor TX-Hardeman TX-
1251 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Foard...northeastern
Knox...Wilbarger...Baylor and southeastern Hardeman Counties Until
115 AM CDT...

AT 1250 AM CDT, strong thunderstorms were along a line extending from
4 miles southeast of Crowell to 6 miles north of Red Springs to near
Bomarton, moving northeast at 65 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Hail up to one-half inch diameter...

LAT...LON 3366 9948 3392 9980 3438 9941 3424 9919
      3421 9919 3421 9915 3409 9897 3351 9895
      3340 9932 3340 9947
TIME...MOT...LOC 0550Z 225DEG 55KT 3392 9969 3371 9943 3347 9940

..speg.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:04 PM CDTSevere Thunderstorm WarningOUNBeckham, Harmon41 min
May 20, 7:07 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian38 min
May 20, 7:15 PM CDTFlash Flood WarningOUNCuster, Kiowa, Washita3 hr
May 20, 7:19 PM CDTSevere Thunderstorm WarningOUNNoble, Payne26 min
May 20, 7:23 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Logan and 1 more3 hr
May 20, 7:35 PM CDTSpecial Weather StatementOUNCanadian25 min
May 20, 7:40 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher50 min
May 20, 7:44 PM CDTAreal Flood WarningOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 2 more6 hr
May 20, 7:45 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian45 min
May 20, 7:53 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Kingfisher and 1 more3 hr
May 20, 7:54 PM CDTSevere Thunderstorm WarningOUNPayne21 min
May 20, 8:02 PM CDTSevere Thunderstorm WarningOUNPayne28 min
May 20, 8:10 PM CDTSpecial Weather StatementOUNLogan35 min
May 20, 8:11 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan38 min
May 20, 8:18 PM CDTSpecial Weather StatementOUNOklahoma27 min
May 20, 8:24 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma51 min
May 20, 8:31 PM CDTAreal Flood AdvisoryOUNCanadian, Lincoln, Logan, Oklahoma, Payne4 hr
May 20, 8:48 PM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble5 hr
May 20, 8:48 PM CDTSevere Thunderstorm WarningOUNPayne27 min
May 20, 8:54 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne40 min
May 20, 9:02 PM CDTFlash Flood WarningOUNCanadian, Lincoln, Logan, Oklahoma, Payne4 hr
May 20, 9:12 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
May 20, 9:43 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Comanche32 min
May 20, 9:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher42 min
May 20, 9:54 PM CDTSevere Thunderstorm WarningOUNTillman51 min
May 20, 10:06 PM CDTFlash Flood WarningOUNGarfield, Logan, Noble, Payne114 min
May 20, 10:14 PM CDTAreal Flood WarningOUNCuster, Kiowa, Washita9 hr
May 20, 10:22 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman38 min
May 20, 10:34 PM CDTSpecial Weather StatementOUNCanadian26 min
May 20, 10:45 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady45 min
May 20, 10:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more52 min
May 20, 10:58 PM CDTFlash Flood WarningOUNCanadian10 hr
May 20, 10:59 PM CDTSpecial Weather StatementOUNGreer31 min
May 20, 11:18 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 20, 11:26 PM CDTSevere Thunderstorm WarningOUNTillman49 min
May 20, 11:29 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma31 min
May 20, 11:30 PM CDTFlash Flood WarningOUNCleveland, Oklahoma4 hr
May 20, 11:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma, Pottawatomie37 min
May 21, 12:07 AM CDTAreal Flood WarningOUNGarfield, Logan, Noble, Payne9 hr
May 21, 1:03 AM CDTSevere Thunderstorm WarningOUNTillman42 min
May 21, 1:22 AM CDTFlash Flood WarningOUNCaddo4 hr
May 21, 1:43 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman47 min
May 21, 1:55 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
May 21, 2:27 AM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens48 min
May 21, 2:31 AM CDTSpecial Weather StatementOUNLogan29 min
May 21, 3:09 AM CDTSpecial Weather StatementOUNCleveland, McClain36 min
May 21, 3:17 AM CDTFlash Flood WarningOUNNoble, Payne4 hr
May 21, 3:25 AM CDTAreal Flood WarningOUNCleveland, Oklahoma5 hr
May 21, 3:47 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain43 min
May 21, 4:08 AM CDTTornado WarningOUNCleveland14 min
May 21, 4:24 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie51 min
May 21, 4:26 AM CDTTornado Warning Tornado observedOUNCleveland, Oklahoma, Pottawatomie34 min
May 21, 4:45 AM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pottawatomie, Seminole45 min
May 21, 4:52 AM CDTTornado WarningOUNLincoln23 min
May 21, 4:54 AM CDTFlash Flood WarningOUNLincoln3 hr
May 21, 5:00 AM CDTAreal Flood WarningOUNCanadian, Logan, Oklahoma3 hr
May 21, 5:37 AM CDTSpecial Weather StatementOUNPontotoc23 min
May 21, 5:41 AM CDTAreal Flood WarningOUNCaddo, Canadian, Kingfisher3 hr
May 21, 5:58 AM CDTSpecial Weather StatementOUNMarshall32 min
May 21, 6:15 AM CDTTornado WarningOUNAtoka, Bryan, Johnston, Love, Marshall30 min
May 21, 6:22 AM CDTTornado WarningOUNHughes53 min
May 21, 6:34 AM CDTAreal Flood WarningOUNCleveland, Pottawatomie6 hr
May 21, 6:38 AM CDTTornado WarningOUNAtoka, Bryan, Johnston, Marshall37 min
May 21, 6:46 AM CDTTornado WarningOUNBryan29 min
May 21, 6:52 AM CDTTornado WarningOUNCoal, Hughes45 min
May 21, 6:54 AM CDTTornado WarningOUNAtoka, Coal, Johnston36 min
May 21, 7:05 AM CDTTornado WarningOUNAtoka, Bryan40 min
May 21, 7:24 AM CDTTornado WarningOUNAtoka, Coal24 min
May 21, 7:39 AM CDTTornado WarningOUNAtoka27 min
May 21, 7:50 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble, Payne6 hr
May 21, 7:56 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher, Logan and 1 more6 hr
May 21, 8:10 AM CDTAreal Flood WarningOUNLincoln4 hr
May 21, 9:40 AM CDTRiver Flood WarningOUNOklahoma48 hr
May 21, 9:50 AM CDTRiver Flood WarningOUNCuster, Washita40 hr
May 21, 10:43 AM CDTWind AdvisoryOUNBeckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more8 hr
May 21, 11:45 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Oklahoma3 hr
May 21, 11:59 AM CDTAreal Flood WarningOUNLincoln9 hr
May 21, 1:29 PM CDTAreal Flood WarningOUNCanadian, Garfield, Grant, Kay, Kingfisher, Logan and 3 more12 hr
May 21, 3:19 PM CDTSpecial Weather StatementOUNWoods26 min
May 21, 3:39 PM CDTSpecial Weather StatementOUNAlfalfa, Woods51 min

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.